MathSciNet Relay Station
MathSciNet bibliographic data
MR1800732 20G40 (20P05)
Neumann, Peter M.; Praeger, Cheryl E. Cyclic matrices in classical groups over finite fields. Special issue in honor of Helmut Wielandt. J. Algebra 234 (2000), no. 2, 367–418.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement